# SDR IPXA2024021679020

- Difficulty date: January 4, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Rt Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR SEAL TORN OUTER SEAL. INSTALLED NEW CREW DOOR SEAL IAW AMM 52-09-02-404-004. C/W.
